Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Tummy itchy due to hives. How do we know? Take foclin XR?

my little 6 yr old girl has what looks like hives , very itchy on her tummy only. They have worsenened since giving her an antihistimine. Her tummy is red and is covered in itchy bumps. We live in Florida where it s veen very hot, but I ve never seen this before in her. She does take Foclin XR and Inuiiniv which was changed from 2 to 3 mlgs. yesterday. Everthing else is the same, eg, detergent, soaps, ect. She was running a low grade fever last night, but none today, and feels great, so sore throat , no upset stomach . Very playful and happy.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
Hi. Continue antihistaminics and stop Foclin XR and Inuiiniv and inform your Doctor. Itchy bumps and redness only on tummy may be due to hives but can be due to other reasons. In he meantime you can give ice -cold compresses over the affected are.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor